# SDR DL76G060521

- Difficulty date: June 24, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 37,881 hours, 5,905 cycles
- Engine: Ge CF680C2B6F
- Engine time: 21,913 hours, 3,451 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Blown
- Location: Agb Scav Pump
- Part time: 21,913 hours, 3,451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SHUTDOWN INFLIGHT OIL QTY ZERO.  OIL PRESS 10 PSI FL340 MACH .80.  FOUND AGB SCAV IN O-RING BLOWN OUT ON LUBE SCAVENGE PUMP HOUSING.  REPLACED O-RING.  RAN ENG AT IDLE.  NO LEAKS FOUND.  ACCOMPLISHED NO OIL PRESSURE INSP PER AMM 72-00-00-206-096- H00.  NO DISCREPANCIES FOUND.  NOTE 50 PINTS OF OIL REQUIRED TO RETURN OIL QTY TO FULL.
